Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Periodic solutions for a kind of Liénard equation

Liu, Xin-Ge, Tang, Mei-Lan and Martin, Ralph Robert 2008. Periodic solutions for a kind of Liénard equation. Journal of Computational and Applied Mathematics 219 (1) , pp. 263-275. 10.1016/

[thumbnail of Lienard.pdf]
PDF - Submitted Pre-Print Version
Download (135kB) | Preview


Using inequality techniques and coincidence degree theory, new results are provided concerning the existence and uniqueness of T-periodic solutions for a Liénard equations with delay. An illustrative example is provided to demonstrate that the results in this paper hold under weaker conditions than existing results, and are more effective.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Uncontrolled Keywords: Liénard equation; Delay; Periodic solution; Existence; Uniqueness; Coincidence degree
Additional Information: PDF uploaded in accordance with publisher's policy [accessed 24/03/2015] NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational and Applied Mathematics, [VOL 219, ISSUE 1, 2008] DOI 10.1016/
Publisher: Elsevier
ISSN: 0377-0427
Last Modified: 14 Jul 2017 23:22

Citation Data

Cited 10 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item


Downloads per month over past year

View more statistics